# SDR CA000614045

- Difficulty date: May 26, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 150A
- Aircraft time: 2,225 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A100MCM
- System (JASC): 2720 · Rudder Control System
- Part: Nut
- Part number: NAS697A3
- Condition: Cracked
- Location: Rud Stop Bolt
- Part time: 22,460 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT WAS INSPECTED AS A RESULT OF SDR AL-2000-04.   ANCHOR NUT FOR RUDDER STOP BOLT FOUND CRACKED.
